# SDR CALA2020021600428

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/C 58-5320-1-2500, FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKS AT FASTENER HOLE FWD OF STA 294 BL-0  MKD DOT 60-023  REF AAR N/R 99870582 REMOVED AND REPLACED AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL, STA 294, BL-0 PER REF. B737-800 SRM 51-40-02 / DRWG 141A5400 / DRWG 141A5410 ADD EMP:V898268 RII INSPECTION ACCOMPLISHED BY AAR INS 1569
